Approximation by sublinear operators
In this paper, we study the approximation of functions by positive sublinear operators under differentiability. We produce general Jackson type inequalities under initial conditions. We apply them to a series of well-known Max-product operators. So our approach is quantitative by producing inequalities with their right hand sides involving the modulus of continuity of a high order derivative of the function under approximation.
Acta Mathematica Universitatis Comenianae
Anastassiou, G. (2018). Approximation by sublinear operators. Acta Mathematica Universitatis Comenianae, 87 (2), 237-250. Retrieved from https://digitalcommons.memphis.edu/facpubs/4216